Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 91, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Sep 2, 2008, 12:16 AM CDT for Saint Tammany Parish, Tangipahoa Parish, Washington Parish, Louisiana; Pike County, Walthall County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2008, 12:16 AM CDT (05:16 UTC)
- Expired
- Sep 2, 2008, 1:00 AM CDT
- In force
- 44 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Pike County, MS, Walthall County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 11:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 783 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 549 m²/s²
- 0-3 km storm-relative helicity
- 579 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLIX 020516 TORLIX LAC103-105-117-MSC113-147-020600- /O.NEW.KLIX.TO.W.0091.080902T0516Z-080902T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL 1216 AM CDT TUE SEP 2 2008 THE NATIONAL WEATHER SERVICE HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA... NORTHEASTERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA... WESTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA... THIS INCLUDES THE CITY OF FRANKLINTON... EASTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI... WESTERN WALTHALL COUNTY IN SOUTHERN MISSISSIPPI... * UNTIL 100 AM CDT * AT 1216 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FOLSOM...OR ABOUT 13 MILES NORTH OF COVINGTON...MOVING NORTH AT 49 MPH. * THE TORNADO WILL BE NEAR... RURAL WESTERN WASHINGTON PARISH AT 1230 AM CDT RURAL NORTHWESTERN WASHINGTON PARISH AT 1240 AM CDT RURAL SOUTHWESTERN WALTHALL COUNTY AT 1240 AM CDT RURAL SOUTHEASTERN PIKE COUNTY AT 1240 AM CDT RURAL EASTERN PIKE COUNTY AT 100 AM CDT RURAL WESTERN WALTHALL COUNTY AT 100 AM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING STRAIGHT LINE WINDS. IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING... SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3132 9043 3134 9014 3060 9008 3058 9029 TIME...MOT...LOC 0516Z 174DEG 42KT 3069 9020 $$
1 follow-up statement
000 WWUS54 KLIX 020526 SVSLIX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS-BATON ROUGE LA ISSUED BY NATIONAL WEATHER SERVICE MOBILE AL 1226 AM CDT TUE SEP 2 2008 LAC103-105-020536- /O.CAN.KLIX.TO.W.0091.000000T0000Z-080902T0600Z/ TANGIPAHOA LA-ST. TAMMANY LA- 1226 AM CDT TUE SEP 2 2008 ...THE TORNADO WARNING FOR NORTHWESTERN ST. TAMMANY AND NORTHEASTERN TANGIPAHOA PARISHES IS CANCELLED... LAT...LON 3134 9014 3077 9010 3075 9021 3132 9043 TIME...MOT...LOC 0526Z 169DEG 39KT 3084 9017 $$ LAC117-MSC113-147-020600- /O.CON.KLIX.TO.W.0091.000000T0000Z-080902T0600Z/ WASHINGTON LA-PIKE MS-WALTHALL MS- 1226 AM CDT TUE SEP 2 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR WESTERN WALTHALL AND EASTERN PIKE COUNTIES...AND WESTERN WASHINGTON PARISH... AT 1226 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS NEAR FRANKLINTON...MOVING NORTH AT 45 MPH. THE TORNADO WILL BE NEAR... TYLERTOWN BY 1250 AM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL OR DAMAGING STRAIGHT LINE WINDS. IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING... SEEK SHELTER IN A CULVERT...DITCH OR LOW DEPRESSION AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3134 9014 3077 9010 3075 9021 3132 9043 TIME...MOT...LOC 0526Z 169DEG 39KT 3084 9017 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 1, 3:59 PM CDT, 8 hours 17 minutes earlier.
Area forecast discussion, Sep 1, 3:59 PM CDT, 8 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
359 PM CDT MON SEP 1 2008
.DISCUSSION...
ALL EYES REMAIN FIXED ON GUSTAV AS IT CONTINUES TO MOVE NORTHWEST
ACROSS SOUTHERN LOUISIANA. THOUGH GUSTAV HAS BEEN DOWNGRADED TO A
CATEGORY ONE HURRICANE ON THE SAFFIR-SIMPSON SCALE...IT REMAINS A
DANGEROUS STORM. SQUALLS ASSOCIATED WITH THE STORM ARE STILL CAPABLE
OF PRODUCING ISOLATED TORNADOES...STRONG GUSTY WINDS AND VERY HEAVY
RAIN.
FOR MORE INFORMATION ON RECORDED WIND SPEEDS...STORM SURGES AND
DAMAGE...PLEASE REFER TO HURRICANE LOCAL STATEMENTS UNDER THE HEADER
HLSLIX AND PUBLIC INFORMATION STATEMENTS ISSUED UNDER THE HEADER
PNSLIX.
GUSTAV IS FORECAST TO CONTINUE MOVING NORTHWEST THROUGH LOUISIANA FOR
THE NEXT FEW DAYS...AS IT DOES SO...THE OUTER RAIN BANDS WILL
CONTINUE TO AFFECT SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI
RESULTING IN LIKELY TO CATEGORICAL POPS THROUGH WEDNESDAY. STORM
TOTAL RAINFALL IS STILL EXPECTED TO BE IN THE 6 TO 12 INCH RANGE
WITH ISOLATED AMOUNTS OF UP TO 20 INCHES POSSIBLE. THESE RAINS WILL
BE CAPABLE OF PRODUCING MODERATE TO MAJOR FLOODING ON SOME OF THE
AREA RIVERS. FOR INFORMATION REGARDING SPECIFIC RIVERS...PLEASE
REFER TO THE DAILY HYDROLOGIC STATEMENT ISSUED UNDER THE HEADER
RVSLIX.
EVEN AFTER GUSTAV MOVES OUT OF THE AREA...WINDS WILL STILL MAINTAIN
A SOUTHERLY COMPONENT ALLOWING GULF MOISTURE TO REMAIN IN THE AREA.
SHOULD SEE AT LEAST SCATTERED CONVECTION THROUGH THE WEEKEND. THERE
IS ONE CAVEAT TO THIS FORECAST. HURRICANE HANNAH IS CURRENTLY
EXPECTED TO MOVE INLAND SOMEWHERE ALONG THE GEORGIA OR SOUTH
CAROLINA COAST AND THEN TURN MORE NORTHWARD AS IT IS PICKED UP BY AN
APPROACHING TROUGH. IF HANNAH WERE TO MOVE FARTHER INLAND INTO
GEORGIA THAN CURRENTLY EXPECTED...NORTHERLY WINDS TRANSPORTING DRIER
AIR INTO THE REGION WOULD RESULT IN MUCH LOWER POPS LATE IN THE
WEEK.
&&
.AVIATION...
WINDS WILL REMAIN STRONG NEAR BTR FOR THIS EVENING...WHILE
CONDITIONS SHOULD IMPROVE AT MSY...BTR...GPT LATER TODAY.
&&
.MARINE...
WINDS AND SEAS WILL REMAIN HIGH OVER THE COASTAL WATERS THROUGH
TONIGHT. AS HURRICANE AND TROPICAL STORM WARNINGS ARE
DROPPED...SMALL CRAFT ADVISORIES ARE LIKELY TO BE REQUIRED THROUGH
TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 83 73 85 / 100 90 70 60
BTR 73 84 73 86 / 100 90 70 60
MSY 77 85 77 85 / 100 90 70 60
GPT 74 84 75 85 / 100 90 70 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HURRICANE WARNING FOR LAZ038-040-049-050-056>070.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR LAZ034>040-046>050-
056>070.
HURRICANE WIND WARNING UNTIL 7 AM CDT TUESDAY FOR LAZ034>037-
046>048.
TROPICAL STORM WIND WARNING UNTIL 7 AM CDT TUESDAY FOR LAZ039.
GM...HURRICANE WARNING FOR GMZ530-550-555-570-575.
MS...HURRICANE WARNING FOR MSZ080>082.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MSZ068>071-077-
080>082.
TROPICAL STORM WIND WARNING UNTIL 7 AM CDT TUESDAY FOR
MSZ068>071-077.
GM...HURRICANE WARNING FOR GMZ550-555-570-575.
&&
AVIATION/MARINE...25
REST OF DISCUSSION...95/DMHazardous weather outlook, Sep 1, 10:28 AM CDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1028 AM CDT MON SEP 1 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-021530- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1028 AM CDT MON SEP 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE CENTER OF HURRICANE GUSTAV MADE LANDFALL NEAR COCODRIE LOUISIANA THIS MORNING. SIGNIFICANT STORM SURGE FLOODING CONTINUES TO BE A THREAT IN LOW LYING AREAS...ESPECIALLY NEAR AND TO THE EAST OF COCODRIE. HURRICANE FORCE WINDS OR WIND GUSTS ARE EXPECTED TO CONTINUE OVER MUCH OF THE AREA TODAY AND INTO TONIGHT...WITH TROPICAL STORM FORCE WIND GUSTS EXPECTED FARTHER INLAND. THERE WILL BE A THREAT OF ISOLATED TORNADOES CONTINUING INTO THIS AFTERNOON. RAINFALL TOTALS OF 6 TO 12 INCHES WILL BE POSSIBLE THROUGH TONIGHT. THIS RAIN WILL BE VERY HEAVY AT TIMES AND MAY CAUSE FLASH FLOODING...AS WELL AS MODERATE TO MAJOR FLOODING ALONG SOME RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY ASSOCIATED WITH GUSTAV. IN ADDITION...HEAVY RAINFALL WILL CONTINUE TO BE A THREAT WITH STORM TOTAL RAINFALL OF NEAR 20 INCHES POSSIBLE IN SOME ISOLATED LOCATIONS. FLOODING OF RIVERS MAY CONTINUE FOR SEVERAL DAYS. THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW FOR THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ASKED TO CONTINUE SUPPORTING HURRICANE OPERATIONS TODAY.
In the hours before
Local storm report, Sep 1, 8:14 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
814 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HURRICANE BATON ROUGE 30.45N 91.13W
09/01/2008 EAST BATON ROUGE LA NEWSPAPER
*** 1 FATAL *** ONE PERSON KILLED WHEN A TREE FELL ON A
HOME. REPORT FROM ADVOCATE NEWSPAPER IN BATON ROUGE.
&&
RSWLocal storm report, Sep 1, 8:18 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
818 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TORNADO LAKE CATHERINE 30.11N 89.71W
09/01/2008 ORLEANS LA PUBLIC
REPORT OF TORNADO NEAR LAKE CATHERINE THROUGH HAM RADIO.
&&
25Local storm report, Sep 1, 8:23 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
823 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TORNADO GREENSBURG 30.83N 90.67W
09/01/2008 ST. HELENA LA AMATEUR RADIO
REPORT OF A TORNADO IN GREENSBURG THROUGH HAM RADIO.
&&
11Local storm report, Sep 1, 9:18 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
918 PM CDT MON SEP 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FUNNEL CLOUD GAUTIER 30.39N 88.64W
09/01/2008 JACKSON MS PUBLIC
FUNNEL CLOUD SPOTTED IN GAUTIER AT THE INTERSECTION OF
DOLPHIN STREET AND OLD SPANISH TRAIL. FUNNEL CLOUD WAS
NOT OBSERVED TOUCHING DOWN ALTHOUGH IT DID LIFT A VEHICLE
SLIGHTLY OFF OF THE GROUND.
&&
9/SOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:41 PM CDT | Tornado Warning | LIX | Saint Helena | 34 min |
| Sep 1, 7:51 PM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 24 min |
| Sep 1, 8:13 PM CDT | Tornado Warning | LIX | Saint Tammany | 32 min |
| Sep 1, 8:46 PM CDT | Tornado Warning | LIX | Saint Tammany | 14 min |
| Sep 1, 9:03 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Sep 1, 9:58 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 9 hr |
| Sep 1, 10:26 PM CDT | Flash Flood Warning | LIX | Washington | 3 hr |
| Sep 2, 12:39 AM CDT | Tornado Warning | LIX | Washington | 39 min |
| Sep 2, 12:59 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 31 min |
| Sep 2, 2:20 AM CDT | River Flood Warning | LIX | St. Mary | 58 hr |
| Sep 2, 3:05 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa, Washington | 3 hr |
| Sep 2, 3:08 AM CDT | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 52 min |
| Sep 2, 3:50 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 6 hr |
| Sep 2, 4:52 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Plaquemines | 23 min |
| Sep 2, 5:00 AM CDT | Special Marine Warning | LIX | 15 min | |
| Sep 2, 5:19 AM CDT | Tornado Warning | LIX | Plaquemines, Saint Bernard | 41 min |
| Sep 2, 6:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Sep 2, 7:13 AM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint John the Baptist | 3 hr |
| Sep 2, 9:03 AM CDT | Flash Flood Warning | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 1 more | 7 hr |
| Sep 2, 9:35 AM CDT | River Flood Warning | LIX | Saint Tammany | 7 days |
| Sep 2, 9:36 AM CDT | River Flood Warning | LIX | West Baton Rouge | 4 days |
| Sep 2, 9:44 AM CDT | River Flood Warning | LIX | Saint Tammany | 9 days |
| Sep 2, 10:34 AM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint John the Baptist | 37 hr |
| Sep 2, 10:56 AM CDT | Tornado Warning | LIX | East Feliciana | 15 min |
| Sep 2, 12:08 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 4 hr |
| Sep 2, 12:34 PM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 41 min |
| Sep 2, 1:49 PM CDT | Tornado Warning | LIX | Tangipahoa | 26 min |
| Sep 2, 2:15 PM CDT | Tornado Warning | LIX | Tangipahoa | 22 min |
| Sep 2, 2:29 PM CDT | Tornado Warning | LIX | Saint Tammany | 46 min |
| Sep 2, 2:53 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 37 min |
| Sep 2, 3:16 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 30 min |
| Sep 2, 3:27 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more | 3 hr |
| Sep 2, 3:29 PM CDT | Tornado Warning | LIX | Washington | 13 min |
| Sep 2, 3:31 PM CDT | River Flood Warning | LIX | Saint Bernard | 45 hr |
| Sep 2, 3:33 PM CDT | River Flood Warning | LIX | Saint Bernard | 35 hr |
| Sep 2, 3:33 PM CDT | Special Marine Warning | LIX | 87 min | |
| Sep 2, 4:02 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 28 min |
| Sep 2, 4:55 PM CDT | Tornado Warning | LIX | Jefferson, Orleans | 35 min |
| Sep 2, 5:15 PM CDT | Tornado Warning | LIX | Saint Tammany | 30 min |
| Sep 2, 5:17 PM CDT | Tornado Warning | LIX | Pointe Coupee, West Baton Rouge, West Feliciana | 28 min |
| Sep 2, 5:39 PM CDT | Tornado Warning | LIX | Jefferson | 21 min |
| Sep 2, 5:44 PM CDT | Tornado Warning | LIX | West Feliciana | 31 min |
| Sep 2, 6:12 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 48 min |
| Sep 2, 6:17 PM CDT | Tornado Warning | LIX | West Feliciana | 28 min |
| Sep 2, 6:21 PM CDT | Special Marine Warning | LIX | 24 min | |
| Sep 2, 6:44 PM CDT | Tornado Warning | LIX | West Feliciana | 31 min |
| Sep 2, 3:41 AM CDT | Tornado Warning | LIX | Amite, Pike | 34 min |
| Sep 2, 6:47 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 43 min |
| Sep 2, 7:01 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 18 min |
| Sep 2, 8:30 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 30 min |
| Sep 2, 3:36 PM CDT | River Flood Warning | LIX | Pike | 27 hr |
| Sep 2, 4:36 PM CDT | Tornado Warning | LIX | Pike | 9 min |
| Sep 2, 4:59 PM CDT | Tornado Warning | LIX | Pike | 31 min |
Nearby
Tornado Warnings in Louisiana, 2008Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.